| Catalog Number |
8065750597 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that an ophthalmic laser console exhibited low or poor laser power.The details of the procedure and patient impact have not been reported.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Additional information provided in the section d.9, h.3, h6 and h.11 the company representative was able to confirm the reported issue.To address the issue, a laser alignment was performed.The system was tested and found to meet product specifications.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A non-conformance based review of the serial number was performed.There were no contributing factors identified.A review for ¿complaints reported against this serial number¿ was performed.There were no relevant complaints found as part of this investigation.The root cause of the reported event is attributed to laser misalignment.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).